# SDR USAASB04008

- Difficulty date: January 16, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- System (JASC): 3234 · Landing Gear Selector
- Part: Solenoid
- Part number: A42006028305
- Condition: Failed
- Location: Lever Latch
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM BOS, EN ROUTE TO CLT, CREW COULD NOT GET THE LANDING GEAR RETRACTED.  THE LANDING GEAR LEVER WOULD NOT MOVE PAST THE NEUTRAL POSITION.  CREW PLACED GEAR LEVER DOWN AND RETURNED TO FIELD AT BOS. FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE OPERATED GEAR.  GEAR CHECKS NORMAL.  REMOVED AND REPLACED LANDING GEAR LEVER LATCH SOLENOID AND NOSE AIR/GROUND SENSING RELAY R276 (P/N BACR13CG2AB) AS PRECAUTIONARY.  OPERATED GEAR SEVERAL MORE TIMES.  ALL CHECKS NORMAL.  (M)
